Went on Friday see my consultant and told him about the symptoms been having bad tummy,joints feel like joints starting to swell, fatigue,sores in nose,feel sick with metal taste and rash gate on face which after last ingection burned and itches off. He said he was disappointed that we had stopped methertrexate injections as they are the best and he doesn't think my rash and side effects are due to the methertrexate, he thinks it's due to being still on 10 mg of steroids. I explained that I haven't felt right since being on the methertrexate but I kniw my joints are alot better than they were when I was in hospital at xmas but they ingected them before I came out and had also give me a steroid drip so I asked if my inflamtion could have been bought down by the steroids but he says no its the methertrexate and he thinks rash on face due to the steroids. He wants to put me on azathioprine but says it's not as good as methertrexate and to reduce my steroids to 5mg a day. I know I'm not an expert and there aren't many people to ask advice on stills but I can appreciate that in doctors eyes my inflamtion as come down so the drug must be working. Before I came out of hospital the doctor said they didn't think the methertrexate would work or might not suit me and he was considering putting in funding for anakinra, I hadn't heard of it and he said compared to methertrexate it's really good but we don't know if we would be able to get it for you. When I mention the anakinra now to the consultant all he keeps saying is we don't know if we can get funding and it's got lots of side effects, can get infections so easy.
Can anyone help I'm so confused feel like because I told them about my methertrexate and how I was feeling the consultant was disappointed in me, but I have been on it since end of December and I didn't ask to come off it but had to tell them how I felt. I thought he would perhaps reduce ingection but leave sterouds to 10 mg a little longer because he is now starting me on a new drug which the azathioprine seems to have more side effects but also reducing my steroids, so how will I know if I feel worse if it's the azathioprine or reducing in steroids. My partner said he thinks I should have stayed on the methertrexate longer and reduced steroids like my consultant wanted because he says I'm loads better which I am but I said what about all the other symptoms and I feel as though everyone thinks I shouldn't have said anything and just wish I hadn't mentioned how I been feeling. It's so hard and I have tried to stay positive but now my partner says I could back where I was, I said I wish I hadn't said anything and just put up with the side effects as now I'm worried that I'm going to be worse have got to go for counselling with nurse Thursday if I feel new drug sounds worse than methertrexate, have any of you changed your mind and stuck with methertrexate,I'm thinking maybe I've been hasty and should persevere longer with it if these other drugs aren't as good.
If anyone can give any help I know we all react different to different drugs nut feel like I've upset everyone and my boyfriend says it could be better the devil you know. Just hard as I was hoping to be back at work and didn't realise how much my life would change almost over night.